It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-29-2001, 10:04 PM   #1
Newbie
 
Join Date: Mar 2001
Location: london,UK
Posts: 3
MILLI HB User
Angry Leg Pains

I am a 29 year old asian woman. I have suffered occasional
leg pains since I was about 16. However in the last two
months my pains have got so bad that I do not know what to
do. I went to see a doctor who did a number of blood tests
and a MRI scan. Every thing was normal except my ASOT level
which was 800. This went down to 400 after 1 week of
antibiotics. I am in the second week of my programme but I
still have severe leg pains.

My legs are generally better in the morning.The pain is
unbearable.

My cousin had a similar problem but died of Breast cancer
about 20 years ago. Also both my fathers brothers daughters
have cancer.

I don't know what to do and would really appreciate some
advice.

Also I have lost my appitite. The doctor gave me some
vitamins which improved my apitate. Since I now no longer
exercise my weight has also increased.

Is this a serious condition? what steps should I take?

Please help.
Thank you

 
Old 03-30-2001, 11:44 AM   #2
Junior Member
 
Join Date: Jan 2001
Posts: 15
Carla HB User
Post

Hi,

You might consider taking niacin to improve circulation. If you have cramping the legs and/or they feel hot/burning, your circulation may not be up to snuff. I have found Vit C helps with leg cramps, etc, given that it's a natural anti-inflammatory.

Hope this helps.

Kind regards,

Carla

[This message has been edited by moderator1 (edited 06-23-2001).]

 
Sponsors Lightbulb
   
Old 03-31-2001, 06:52 PM   #3
Inactive
 
Join Date: Feb 2001
Posts: 8
rands HB User
Post

Hi Milli, Your going to think this is a foolish Idea but I watch a man regain the full use of both his legs after having sever pain and circulation problems by simply using a specially designed Advanced Kenko Technoloy. You being of asian desent might have heard of this. Its a magnetic insole that covers the whole surface area of the bottom of your foot. You can't go to a doctor and ask him about these products because they'll tell you their phony but you can ask someone who was about to have his legs amputated and he'll gladly tell you about them. Good luck

------------------

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Needing help or suggestions on what could be causing my chest pains cubeus19 Heart Disorders 0 12-01-2008 12:20 PM
Nerve pains while walking or sitting too long Baybreeze Back Problems 15 03-05-2008 06:58 AM
Strange symptoms/pains, months after gallbladder removal carol thomas Gallbladder 92 04-04-2007 08:41 AM
Chest Pains ongoing after stents/cath please help mortgagejax Heart Disorders 5 03-25-2007 05:23 PM
thyroid and joint pains talper Thyroid Disorders 9 09-02-2006 12:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Bextra
Celebrex
Enbrel
Humira Ibuprofen
  Methotrexate
Mobic
Prednisone
Tylenol
Vioxx




TOP THANKED CONTRIBUTORS



jennybyc (108), Haydena (90), Moldova (47), margarita889 (23), d j (21), Janet20 (16), ladybud (13), Greengal04 (10), dajo (10), gingertea (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!